Health Problems & Symptoms
Position:Health Problems 101 > Alcohol > Content

Can Benadryl make you high?

Benadryl can give a euphoric feeling if it is mixed with other drugs like alcohol! This isn’t recommended, as it can cause death! Any Suggestions here?

8 comments

  1. Jean Reply:

    Why Do Antihistamines Make You Tired? Diphenhydramine, known by the brand name Benadryl, helps fight histamine by binding to the receptors of specific Source:http://www.ehow.com/how-does_5179177_do-antihistamines-make-tired_.html

  2. Philomena Reply:

    diphenhydramine, also known as benedryl or unisom, can get one "high" at higher doses. it can make ppl hallucinate. however, i hear that tolerance can build rather quickly. a typical therapeutic dose is 25-50 mgs. however some ppl can get h

  3. Annie Reply:

    Benadryl will not get you high but if you take too many it can make your heart stop beating. I used to work in the medical field – emergency room – and took care of a couple of teenagers who thought they could get high on benadryl but they … Source:http://wiki.answers.com/Q/How_much_benadryl_caps_does_it_take_to_get_high

  4. Jeanett Reply:

    A safe amount is around 12-14 25mg tablets which is equal to around 300mg At this dose it acts as an efective hallucenigan Source:http://wiki.answers.com/Q/How_much_benadryl_do_you_take_to_get_high

  5. Olive Reply:

    Getting high off of Benedryl may cause you to hallucinate and have slurred speech. Source:http://www.chacha.com/question/what-is-it-like-to-be-high-on-benadryl

  6. Shella Reply:

    Does Benadryl allergy/cold make you drowsy like regular Benadryl does? i can take a regular all the way through the benadryl at night and sleep night, which is why i buy it. i

  7. Kara Reply:

    No, it doesnt make you high, its a sedative! Its commonly taken at night to help people sleep so your brain is probably half asleep and youre almost in a dream state!!! you might have also taken too much for use during the day!If you can take a nap, Id suggest it! If it gets worse, call the hospital or a local nurse hotline to see if theres some other problem! It shouldnt last too long to get out of your system so by the time you wake up (or maybe after a little grogginess), you should be fine!http://www!drugs!com/benadryl!html doesnt say this is a normal side effect, but it does say Symptoms of a Benadryl overdose include extreme sleepiness, confusion, weakness, ringing in the ears, blurred vision, large pupils, dry mouth, flushing, fever, shaking, insomnia, hallucinations, and possibly seizuresGood luck and I hope I helped!

  8. Tresa Reply:

    k. YES! Benadryl at a high dose acts as a Hallucinogen, and a very legit one too. High dose is above 350mg+. In the 300mg to 400mg range you feel the effects

Your Answer

Spamer is not welcome,every link should be moderated.

*

*